# SDR CALA0000144

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT I/B SEAT TRACK CORRODED AT STA 200-280.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND  51-10-3.
